# SDR HALA0800581

- Difficulty date: May 14, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 21,325 hours, 4,085 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 7732899
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LT ENGINE HPSOV EICAS CAME ON WHEN POWER REDUCED.  TROUBLESHOT PER FIM 36-10-00.  REPLACED HP CONTROLLER PER AMM 36-11-08-004-005-003 ENG RUN CHECKS GOOD, NO FAULTS/MSG.
